# SDR CKSA96295

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND DOOR FRAME ANGLE CRACKED AT FS 1220 TO DOOR.  INSTALLED DOUBLER REPAIR IAW DC-8 SRM 53-2-0 FIGURE 1B.  CORROSION CARD NR 5590-0551, NON-ROUTINE TASK CARD NR 87960.
